# SDR HNAA2021011200011

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 50,815 hours, 44,203 cycles
- System (JASC): 3400 · Navigation System
- Part: Dau
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION, DAU1A FAILURE MESSAGE WITH LOSS OF ALL ENGINE 1 AND APU PARAMETERS AND ASSOCIATED COMPONENTS WITH 115VAC BUSS OFF MESSAGE FOR 5 MINUTES AND CAME BACK ON MOMENTARILY AND CYCLED BACK OFF.  R & R THE NR 1 DAU, IAW AMM 31-41-01.  NO FAIL MESSAGES WERE PRESENT WHEN PERFORMING MX.  INSPECTED DAU1 ELECTRICAL CONNECTOR NO DEFECTS NOTED.  REPLACED DAU1 AT THIS TIME AS PRECAUTION.  OK FOR SERVICE.  OPERATIONS CHECK GOOD.
